# SDR KBM2004F00105

- Difficulty date: December 17, 2003
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070606
- Part serial: 303769
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL COULD NOT ADJUST.  REMOVED AND REPLACED.
